# SDR GTIA2023030637015

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 13,367 hours, 5,522 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Eng 2
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ECAM  ENG 2 OIL FILTER CLOG.-R7R ENG #2 OIL FILTER IAW AMM 79-21-06.  NO LEAKS NOTED.  A/C RETURNED TO SVC
